Open Access
Translator Disclaimer
2015 Special Maximal Operator and $A_p^+$ Weights
Liwei Chen
Real Anal. Exchange 40(2): 435-448 (2015).

Abstract

We introduce a special maximal operator associated to a special variant of Muckenhoupt’s weights. By using this special maximal operator, we can construct the special weights. We also prove a weighted weak-type estimate of the special maximal operator.

Citation

Download Citation

Liwei Chen. "Special Maximal Operator and $A_p^+$ Weights." Real Anal. Exchange 40 (2) 435 - 448, 2015.

Information

Published: 2015
First available in Project Euclid: 4 April 2017

zbMATH: 1385.42008
MathSciNet: MR3499775

Subjects:
Primary: 42B20 , 42B25

Keywords: $A_p^+$ weights , Maximal operator

Rights: Copyright © 2015 Michigan State University Press

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.40 • No. 2 • 2015
Back to Top